# SDR SWAA2023072760793

- Difficulty date: June 20, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BATTERY PACK POSITION M1669 AT PASSENGER CABIN (1 EA) 2023-404675<[01] REPLACED BATTERY PACK POSITION M1669 AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805. TEST IS OK;[02] CERTIFIED WORK PERFORMED
